Hiroshima Mathematical Journal

Asymptotic expansion for Lack-of-Fit test under nonnormality

Chieko Matsumoto and Hirofumi Wakaki

Full-text: Open access

Abstract

It is shown that the Lack-of-Fit test can be considered as the likelihood ratio test on the mean structure for some linear model. The asymptotic expansion of the null distribution of the test statistic is derived up to order $n^-1$ under nonnormality. A certain robustness against nonnormality is also investigated.

Article information

Source
Hiroshima Math. J., Volume 36, Number 1 (2006), 29-38.

Dates
First available in Project Euclid: 17 May 2006

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1147883394

Digital Object Identifier
doi:10.32917/hmj/1147883394

Mathematical Reviews number (MathSciNet)
MR2213641

Zentralblatt MATH identifier
1097.62053

Subjects
Primary: 62H10: Distribution of statistics
Secondary: 62H20: Measures of association (correlation, canonical correlation, etc.)

Keywords
Lack-of-Fit test asymptotic expansion nonnormality multivariate linear model null distribution

Citation

Matsumoto, Chieko; Wakaki, Hirofumi. Asymptotic expansion for Lack-of-Fit test under nonnormality. Hiroshima Math. J. 36 (2006), no. 1, 29--38. doi:10.32917/hmj/1147883394. https://projecteuclid.org/euclid.hmj/1147883394


Export citation